# SDR WTAA950073A

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: TUS06RF1135S
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LMT - RT ENGINE TORQUE INDICATION DROPPED TO 60 PERCENT DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED TORQUE AND TEMPERATURE LIMITING (TTL) SYSTEM PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEANED AND REINSTALLED ELECTRICAL CONNECTORS AT RT ENGINE TORQUE RING AND FUEL LIMITER BYPASS VALVE.  TTL SYSTEM OPERATIONAL CHECK NORMAL.  (X)
